The journal provides the English-speaking scientific community with the results of mathematical work being performed in Akademgorodok, the educational and research center near Novosibirsk in Siberia. Akademgorodok has achieved an international reputation for excellence in many scientific and technical disciplines.
Siberian Mathematical Journal is a translation of Sibirskii Matematicheskii Zhurnal, a publication of the Sobolev Institute of Mathematics in Novosibirsk.
Translation and typesetting are done in Novosibirsk by arrangement with the editorial board of the Russian journal.
Siberian Mathematical Journal is abstracted and/or indexed in:
Academic OneFile, Academic Search, Current Abstracts, EBSCO, Gale, Google Scholar, INIS Atomindex, Journal Citation Reports/Science Edition, Mathematical Reviews, OCLC, SCImago, SCOPUS, STMA-Z, Science Citation Index Expanded (SciSearch), Summon by ProQuest, Zentralblatt Math.
ADDRESS FOR CORRESPONDENCE
Sobolev Institute of Mathematics, SB RAS
4 Koptyug Avenue, Novosibirsk, 630090 Russia
Tel: +7 (383) 333-28-92
Fax: +7 (383) 333-25-48